# SDR DALA2019082855038

- Difficulty date: August 24, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 60,564 hours, 21,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1238602) DURING INSPECTION FOUND CORROSION LEVEL 2. HINGE SUPPORT BRACKET AT AFT ACCESSORY DOOR (311AL) ON STA F.S 1040 BTW S16L TO S22L. REPLACED PER B737-800 SRM 51-40-02.
